Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2011, Article ID 926712, 10 pages
http://dx.doi.org/10.1155/2011/926712
Research Article

Generalized Quadratic Linearization of Machine Models

1Department of Electrical and Electronics Engineering Department, Hindustan of Science & Technology, Chennai 603103, India
2Department of Electrical and Electronics Engineering, SSN College of Engineering Kalavakkam 603110, India

Received 10 May 2011; Revised 17 August 2011; Accepted 26 August 2011

Academic Editor: Derong Liu

Copyright © 2011 Parvathy Ayalur Krishnamoorthy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parvathy Ayalur Krishnamoorthy, Kamaraj Vijayarajan, and Devanathan Rajagopalan, “Generalized Quadratic Linearization of Machine Models,” Journal of Control Science and Engineering, vol. 2011, Article ID 926712, 10 pages, 2011. https://doi.org/10.1155/2011/926712.